MAUDE Adverse Event Report: OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO

OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO
Model Number NEURO ZTI EVO
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The oticon medical representative reported that no connection to the neuro zti evo implant could be established despite different configurations tested: antenna changes, use of magnets of different strengths and other processors (neuro 2 and neuro one).The oticon medical representative also reported that the patient did not experience any mishaps or hits on his head.No in vivo assessment report was received.Udi: (b)(4).
 
Event or Problem Description
The oticon medical representative reported that no connection to the neuro zti evo implant could be established despite different configurations tested : antenna changes, use of magnets of different strengths and other processors (neuro 2 and neuro one).The oticon medical representative also reported that the patient did not experience any mishaps or hits on his head.
 
Additional Manufacturer Narrative
The oticon medical representative reported that no connection to the neuro zti evo implant could be established despite different configurations tested : antenna changes, use of magnets of different strengths and other processors (neuro 2 and neuro one).The oticon medical representative also reported that the patient did not experience any mishaps or hits on his head.No in vivo assessment report was received.Udi : (b)(4).While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th, 2021 (international recall #211014).
 
Event or Problem Description

Brand Name
NEURO ZTI COCHLEAR IMPLANT
Common Device Name
NEURO ZTI EVO
Manufacturer (Section D)
OTICON MEDICAL - NEURELEC
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR  06220
Manufacturer Contact
adrian ternisien
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR   06220
MDR Report Key14875561
Report Number3016743107-2022-00003
Device Sequence Number20265743
Product Code MCM
UDI-Device Identifier03663227801859
UDI-Public(01)03663227801859(11)201103(17)231103
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P200021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/03/2023
Device Model NumberNEURO ZTI EVO
Device Catalogue NumberM80185
Device Lot Number20-04818
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer02/21/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown